Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Continuous fever, taking Monocef injections, have rash with swelling on various body parts. Suggestion?

HI Doctor, i had been admitted to the hospital, since was down with fever , and the fever was not being diagonised despite several test....after being admitted, it was diagonised to be typhoid ....have been discharged now...but the dr asked me to continue with Monocef 2g twice a day.....after 2 days of taking the injections ....have started developing a rash on my hands and legs....and parts of my body.....along with swelling around the area of rash....please suggest....have taken an Avil
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013

Thanks for posting your query.
You may have viral fever as the presence of rash suggest.
There may also be possibilty of bacterial infection but the exact diagnosis can be made only after examination of rash.
You should consult with physician and hematologist and should go for blood culture and sensitivity.
You should also consult with dermatologist simultaneously.
Monocef is a peniciliin and by causing platelet dysfunction,it may also cause purpuras which appears to be just like rash.
You should take azithromycin and ofloxacin group medicines.
Take care,
Dr. mayank Bhargava
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor